# SDR HALA2017013100020

- Difficulty date: January 31, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 18,012 hours, 2,792 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DUE TO HIGH OIL REQUIREMENT NR 2 ENG INSPECTION. INSPECTION NR 2 ENG PER TSM 79-31-00-810-832-A. FOUND OIL LEAK AT LP TURBINE BEARING SEAL DRAIN AREA. INSPECTION EMCD AND SCAVENGE AND PRESSURE FILTER, NO CONTAMINATION FOUND TIGHT TUBES IDLE RUN NR 2 ENG NO LEAK FOUND OK FOR SVC. 3 QUARTS OIL USED NR 2 ENG. FOUND EVIDENCE OF OIL LEAK TBH OIL SCAVENGE LINE. TIGHTENED LINE, RAN ENG, NO LEAKS NOTED, OK FOR SVC.
